Volume 16, Issue 1
Asymptotic Error Expansion and Defect Correction for Sobolev and Viscoelasticity Type Equations

Qun Lin, Shu-hua Zhang & Ning-ning Yan

DOI:

J. Comp. Math., 16 (1998), pp. 51-62

Published online: 1998-02

Preview Full PDF 544 2031
Export citation
  • Abstract

In this paper we study the higher accuracy methods $-$ the extrapolation and defect correction for the semidiscrete Galerkin approximations to the solutions of Sobolev and viscoelasticity type equations. The global extrapolation and the correction approximations of third order, rather than the pointwise extrapolation results are presented.

  • Keywords

Asymptotic error semidiscrete Galerkin approximation global extrapolation higher accuracy

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-16-51, author = {}, title = {Asymptotic Error Expansion and Defect Correction for Sobolev and Viscoelasticity Type Equations}, journal = {Journal of Computational Mathematics}, year = {1998}, volume = {16}, number = {1}, pages = {51--62}, abstract = { In this paper we study the higher accuracy methods $-$ the extrapolation and defect correction for the semidiscrete Galerkin approximations to the solutions of Sobolev and viscoelasticity type equations. The global extrapolation and the correction approximations of third order, rather than the pointwise extrapolation results are presented. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9141.html} }
TY - JOUR T1 - Asymptotic Error Expansion and Defect Correction for Sobolev and Viscoelasticity Type Equations JO - Journal of Computational Mathematics VL - 1 SP - 51 EP - 62 PY - 1998 DA - 1998/02 SN - 16 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9141.html KW - Asymptotic error KW - semidiscrete Galerkin approximation KW - global extrapolation KW - higher accuracy AB - In this paper we study the higher accuracy methods $-$ the extrapolation and defect correction for the semidiscrete Galerkin approximations to the solutions of Sobolev and viscoelasticity type equations. The global extrapolation and the correction approximations of third order, rather than the pointwise extrapolation results are presented.
Qun Lin, Shu-hua Zhang & Ning-ning Yan. (1970). Asymptotic Error Expansion and Defect Correction for Sobolev and Viscoelasticity Type Equations. Journal of Computational Mathematics. 16 (1). 51-62. doi:
Copy to clipboard
The citation has been copied to your clipboard